MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 63/67X10; IMPLANT, KNEE

ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 63/67X10; IMPLANT, KNEE
Catalog Number EP-183620
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the articular surface was not able to lock onto the tibial tray.A replacement implant was used to complete the procedure.There was no surgical delay and no patient impact was reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: biomet cc i-beam tray 67mm: catalog#141222, lot#j6997058.G2: foreign: china.The product has been received by zimmer biomet and the investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned bearing found signs of use (nicks, gouges, tool marks).The tibia tray was implanted and not returned to evaluate for a fit/mate issue.A backup bearing was utilized with no issues reported.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
E1 VNGD PS TIB BRG 63/67X10
Common Device Name
IMPLANT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18358468
Report Number0001825034-2023-03006
Device Sequence Number8015667
Product Code JWH
UDI-Device Identifier00880304465787
UDI-Public(01)00880304465787(17)270712(10)620360
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEP-183620
Device Lot Number620360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Patient SexFemale
Patient Weight70 KG